# SDR AALA202206176440

- Difficulty date: June 16, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N321RL
- Make and model: Boeing 737823
- Aircraft serial: 44452
- Aircraft time: 5,875 hours, 2,294 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Control Unit
- Part number: 115195219
- Part serial: 115195252632
- Condition: Fault Message
- Location: Zone 200 - Fuse
- Part time: 5,875 hours, 2,294 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS GROUNDED: AIR RETURNED TO MIA ACCOUNT GENERATOR ISSUE/STANDBY POWER LIGHT ILLUMINATED MESSAGE. EMERGENCY WAS DECLARED. FLIGHT WAS OVERWEIGHT FOR LANDING. ACCOMPLISHED FIN CHECKS IAW 24-34-00. REPLACED STANDBY POWER CONTROL UNIT PER AMM 24-34-11.
